# SDR AALA202202286833

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 62,117 hours, 32,967 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:: LAVATORY 3E DOOR LOCK IS STUCK CLOSED. LUBRICATED AND ADJUSTED DOOR LATCH. ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-00.
